On hereditary subdirectly irreducible graphs
Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 2, pp. 3-10
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1984_25_2_a1,
author = {Vin\'arek, J.},
title = {On hereditary subdirectly irreducible graphs},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--10},
year = {1984},
volume = {25},
number = {2},
mrnumber = {0778068},
zbl = {0567.05045},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1984_25_2_a1/}
}
Vinárek, J. On hereditary subdirectly irreducible graphs. Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 2, pp. 3-10. http://geodesic.mathdoc.fr/item/AUCMP_1984_25_2_a1/